# SDR SWAA097604

- Difficulty date: December 3, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 35,404 hours, 20,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37001
- Part serial: 000012
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER EA.
